MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: SMS SOLID SMS SOLID STEM STD SIZE 7; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: SMS SOLID SMS SOLID STEM STD SIZE 7; CEMENTLESS HIP STEM
Model Number 01.36.047
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 april 2021: lot 2006270: (b)(4) items manufactured and released on 27-oct-2020.Expiration date: 2025-10-14 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold.No other similar events have been reported on this lot.
 
Event or Problem Description
3 weeks after the primary surgery loosening of the stem that was likely undersized during primary surgery.The surgeon revised successfully stem, head and liner.

Brand Name
STEM: SMS SOLID SMS SOLID STEM STD SIZE 7
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11805082
Report Number3005180920-2021-00374
Device Sequence Number17055587
Product Code LZO
UDI-Device Identifier07630030888663
UDI-Public07630030888663
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K181693
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/14/2025
Device Model Number01.36.047
Device Catalogue Number01.36.047
Device Lot Number2006270
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2021
Initial Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;